Search Results

There are 35333 results for: content related to: A note on the upper bound for the paired-domination number of a graph with minimum degree at least two

  1. Constructions of small regular bipartite graphs of girth 6

    Networks

    Volume 57, Issue 2, March 2011, Pages: 121–127, G. Araujo-Pardo and Camino Balbuena

    Article first published online : 29 JUN 2010, DOI: 10.1002/net.20392

  2. On cut-based inequalities for capacitated network design polyhedra

    Networks

    Volume 57, Issue 2, March 2011, Pages: 141–156, Christian Raack, Arie M.C.A. Koster, Sebastian Orlowski and Roland Wessäly

    Article first published online : 30 JUN 2010, DOI: 10.1002/net.20395

  3. Nonadaptive broadcasting in trees

    Networks

    Volume 57, Issue 2, March 2011, Pages: 157–168, Hovhannes A. Harutyunyan, Arthur L. Liestman, Kazuhisa Makino and Thomas C. Shermer

    Article first published online : 12 NOV 2010, DOI: 10.1002/net.20396

  4. On terminal delta-wye reducibility of planar graphs

    Networks

    Volume 57, Issue 2, March 2011, Pages: 174–186, Isidoro Gitler and Feliú Sagols

    Article first published online : 30 JUL 2010, DOI: 10.1002/net.20399

  5. Earliest arrival flows on series-parallel graphs

    Networks

    Volume 57, Issue 2, March 2011, Pages: 169–173, Stefan Ruzika, Heike Sperber and Mechthild Steiner

    Article first published online : 30 JUL 2010, DOI: 10.1002/net.20398

  6. Connectivity and diameter in distance graphs

    Networks

    Volume 57, Issue 4, July 2011, Pages: 310–315, Lucia Draque Penso, Dieter Rautenbach and Jayme Luiz Szwarcfiter

    Article first published online : 30 JUN 2010, DOI: 10.1002/net.20397

  7. Graph labelings derived from models in distributed computing: A complete complexity classification

    Networks

    Volume 58, Issue 3, October 2011, Pages: 207–231, Jérémie Chalopin and Daniël Paulusma

    Article first published online : 10 MAR 2011, DOI: 10.1002/net.20432

  8. Survivability in hierarchical telecommunications networks

    Networks

    Volume 59, Issue 1, January 2012, Pages: 37–58, Pierre Fouilhoux, Oya Ekin Karasan, A. Ridha Mahjoub, Onur Özkök and Hande Yaman

    Article first published online : 25 NOV 2011, DOI: 10.1002/net.20479

  9. Optimal online ring routing

    Networks

    Volume 57, Issue 2, March 2011, Pages: 187–197, Jessen T. Havill and Kevin R. Hutson

    Article first published online : 30 JUL 2010, DOI: 10.1002/net.20400

  10. Locating median paths on connected outerplanar graphs

    Networks

    Volume 57, Issue 3, May 2011, Pages: 294–307, Isabella Lari, Federica Ricca, Andrea Scozzari and Ronald I. Becker

    Article first published online : 25 MAR 2011, DOI: 10.1002/net.20426

  11. A note on Steiner tree games

    Networks

    Volume 59, Issue 2, March 2012, Pages: 215–225, Darko Skorin-Kapov and Jadranka Skorin-Kapov

    Article first published online : 17 MAR 2011, DOI: 10.1002/net.20436

  12. Edge-superconnectivity of semiregular cages with odd girth

    Networks

    Volume 58, Issue 3, October 2011, Pages: 201–206, C. Balbuena, D. González-moreno and J. Salas

    Article first published online : 10 MAR 2011, DOI: 10.1002/net.20431

  13. Parametric maximum flow methods for minimax approximation of target quotas in biproportional apportionment

    Networks

    Volume 59, Issue 2, March 2012, Pages: 191–208, Paolo Serafini and Bruno Simeone

    Article first published online : 25 MAR 2011, DOI: 10.1002/net.20434

  14. Single-vehicle scheduling problems with release and service times on a line

    Networks

    Volume 57, Issue 2, March 2011, Pages: 128–134, Wei Yu and Zhaohui Liu

    Article first published online : 30 JUN 2010, DOI: 10.1002/net.20393

  15. On the cardinality constrained matroid polytope

    Networks

    Volume 57, Issue 3, May 2011, Pages: 240–246, Jean François Maurras and Rüdiger Stephan

    Article first published online : 17 MAR 2011, DOI: 10.1002/net.20430

  16. Complexity of column generation in network design with path-based survivability mechanisms

    Networks

    Volume 59, Issue 1, January 2012, Pages: 132–147, Sebastian Orlowski and Michał Pióro

    Article first published online : 29 NOV 2011, DOI: 10.1002/net.20484

  17. Lagrangean decomposition/relaxation for the routing and wavelength assignment problem

    Networks

    Volume 59, Issue 2, March 2012, Pages: 226–239, Babacar Thiongane

    Article first published online : 16 MAY 2011, DOI: 10.1002/net.20437

  18. Cover inequalities for robust knapsack sets—Application to the robust bandwidth packing problem

    Networks

    Volume 59, Issue 1, January 2012, Pages: 59–72, Olivier Klopfenstein and Dritan Nace

    Article first published online : 1 DEC 2011, DOI: 10.1002/net.20488

  19. Traffic grooming in bidirectional WDM ring networks

    Networks

    Volume 58, Issue 1, August 2011, Pages: 20–35, Jean-Claude Bermond, Xavier Muñoz and Ignasi Sau

    Article first published online : 22 DEC 2010, DOI: 10.1002/net.20410

  20. Exact algorithms for the vertex separator problem in graphs

    Networks

    Volume 57, Issue 3, May 2011, Pages: 212–230, Cid C. de Souza and Victor F. Cavalcante

    Article first published online : 17 MAR 2011, DOI: 10.1002/net.20420